# SDR BJNA20181025001

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 51,148 hours, 31,020 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CONDITIONING PACK FLOW CONTROL VALVE SENSE TUB GOUGED LT KEELBEAM AT STA 590, LBL 6.50, ORIGINAL KEEL BEAM MATERIAL THICKNESS .045 GOUGE DEPTH .025, OUT OF LIMITS PER SRM 53-60-12. LT AC PACK FLOW CONTROL VALVE SENSE TUBE HAS A SMALL CLEARANCE TO THE KEEL BEAM AND WILL GOUGE THE KEELBEAM IF NOT INSTALLED CORRECTLY.
